# SDR UIEA2014110600561

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fastener
- Part number: 63150Z9102
- Condition: Loose
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH FASTENERS LOOSE ON APU INLET PLENUM DRAIN PANEL.  R & R IAW SRM 51-40-02.
